MathSciNet Relay Station
MathSciNet bibliographic data
MR1936073 (2004a:11038) 11F66 (11M06)
Sankaranarayanan, A. Fundamental properties of symmetric square $L$-functions. I. Illinois J. Math. 46 (2002), no. 1, 23–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement